# SDR SWAA104701

- Difficulty date: August 9, 2010
- Submitted: August 10, 2010
- Operation: Air carrier
- Aircraft: N477WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33988
- Aircraft time: 22,470 hours, 13,103 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Fitting
- Part number: BAC1508
- Condition: Cracked
- Location: Center Wing Box
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 6Y CHECK, FOUND CENTER WING BOX SHEAR TIE FITTING CRACKED AT BS 540, RBL 14.  REMOVED AND REPLACED FITTING PER SRM.
